# SDR C2XA09RI102

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 21,445 hours, 16,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 14525311403
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2745, FLIGHT CREW REPORTED MAIN CABIN DOOR STICKS AND HARD TO OPEN. MX CLEANED AND LUBED MAIN CABIN DOOR SEAL AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
